Root systems and Jacobi forms
Compositio Mathematica, Volume 82 (1992) no. 3, p. 293-354
@article{CM_1992__82_3_293_0,
     author = {Wirthm\"uller, Klaus},
     title = {Root systems and Jacobi forms},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {3},
     year = {1992},
     pages = {293-354},
     zbl = {0780.17006},
     mrnumber = {1163219},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__82_3_293_0}
}
Wirthmüller, Klaus. Root systems and Jacobi forms. Compositio Mathematica, Volume 82 (1992) no. 3, pp. 293-354. http://www.numdam.org/item/CM_1992__82_3_293_0/

[van Asch] A. Van Asch, Modular forms and root systems, Math. Ann. 222 (1976), 145-170. | MR 412108 | Zbl 0329.10017

[Bernshtein and Shvartsman] I.N. Bernshtein and O.V. Shvartsman, Chevalley's theorem for complex crystallographic Coxeter groups, Funct. Anal. Appl. 12 (1978), 308-310. | Zbl 0458.32017

[Bourbaki] N. Bourbaki, Groupes et Algebres de Lie, Ch. 4, 5, 6, Masson, 1981. | MR 647314 | Zbl 0483.22001

[Demazure 1] M. Demazure, Sous-groupes algébriques de rang maximum du groupe de Dremona, Ann. Sci. Ecole Norm. Sup. 3 (1970). | Numdam | MR 284446 | Zbl 0223.14009

[Demazure 2] M. Demazure, Surfaces de Del Pezzo, in: Séminaire sur les singularités des surfaces, Springer Lecture Notes in Math. 777 (1980). | Numdam | Zbl 0444.14024

[Eichler and Zagier] M. Eichler and D. Zagier, The Theory of Jacobi Forms, Birkhäuser, 1985. | MR 781735 | Zbl 0554.10018

[Gunning] R.C. Gunning, Lectures on Modular Forms, Annals of Math. Studies 48, Princeton University Press, 1962. | MR 132828 | Zbl 0178.42901

[Kac] V.G. Kac, Infinite Dimensional Lie Algebras, Birkhäuser, 1983. | MR 739850

[Kac and Peterson] V. Kac and D. Peterson, Infinite-dimensional Lie algebras, theta-functions and modular forms, Adv. in Math. 53 (1984), 125-264. | MR 750341 | Zbl 0584.17007

[Kempf et al] G. Kempf et al., Toroidal Embeddings I, Springer Lecture Notes in Math. 339 (1973). | MR 335518 | Zbl 0271.14017

[Looijenga 1] E. Looijenga, Root systems and elliptic curves, Invent. Math. 38 (1976), 17-32. | MR 466134 | Zbl 0358.17016

[Looijenga 2] E. Looijenga, On the semi-universal deformation of a simple-elliptic hypersurface singularity II, Topology 17 (1978), 23-40. | MR 492380 | Zbl 0392.57013

[Looijenga 3] E. Looijenga, Invariant theory for generalized root systems, Invent. Math. 61 (1980), 1-32. | MR 587331 | Zbl 0436.17005

[Mumford] D. Mumford, Abelian Varieties, Tata Institute of Fundamental Research Studies in Mathematics, Oxford University Press, 1970. | MR 282985 | Zbl 0223.14022

[Namikawa] Y. Namikawa, Toroidal degeneration of abelian varieties, in: Complex Analysis and Algebraic Geometry, Tokio, Cambridge University Press, 1977. | MR 457436 | Zbl 0351.14020

[Saito 1] K. Saito, Families of line bundles over elliptic curves, Kyoto University, 1988 (preprint RIMS-626).

[Saito 2] K. Saito, Extended affine root systems II, Kyoto University, 1988 (preprint RIMS-633).

[Siu and Trautmann] Y.-T. Siu and G. Trautmann, Gap-Sheaves and Extension of Coherent Analytic Subsheaves, Springer Lecture Notes in Math. 172 (1971). | MR 287033 | Zbl 0208.10403

[Wirthmüller 1] K. Wirthmüller, Deformations of fat points of Boardman type 2, 0, Math. Ann. 259 (1982), 519-539. | MR 660046 | Zbl 0469.32009

[Wirthmüller 2] K. Wirthmüller, Torus embeddings and deformations of simple singularities of space curves, Acta Math. 157 (1986), 159-241. | MR 857673 | Zbl 0635.14015